UM

Browse/Search Results:  1-10 of 15 Help

Selected(0)Clear Items/Page:    Sort:
Orthogonal Polynomials, Asymptotics and Heun Equations Journal article
arXiv, 2019
Authors:  Yang Chen;  Galina Filipuk;  Longjun Zhan
Favorite  |  View/Download:68/0  |  Submit date:2019/07/22
Painleve transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min, Chao;  Chen, Yang
Favorite  |  View/Download:2/0  |  Submit date:2019/01/17
asymptotics  Hankel determinants  ladder operators  orthogonal polynomials  Painleve transcendents  random matrices  
Painlevé transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
Mathematical Methods in the Applied Sciences, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min C.;  Chen Y.
Favorite  |  View/Download:5/0  |  Submit date:2019/02/12
Asymptotics  Hankel Determinants  Ladder Operators  Orthogonal Polynomials  Painlevé Transcendents  Random Matrices  
Critical edge behavior in the perturbed Laguerre unitary ensemble and the Painlevé V transcendent Journal article
Journal of Mathematical Analysis and Applications, 2019,Volume: 474,Issue: 1,Page: 572-611
Authors:  Chen M.;  Chen Y.;  Fan E.-G.
Favorite  |  View/Download:11/0  |  Submit date:2019/02/12
Deift–zhou Nonlinear Steepest Descent Method  Hankel Determinants  Painlevé v Equation  Perturbed Laguerre Weight  Riemann–hilbert Problem  
Hankel determinants for a perturbed Laguerre weight and Painleve V equation Journal article
arXiv, 2018
Authors:  Min Chen;  Yang Chen;  En-Gui Fan
Favorite  |  View/Download:2/0  |  Submit date:2019/07/22
Hankel Determinant Generated by a Singularly Perturbed Laguerre Weight and Painlev´e V equation Journal article
arXiv, 2017
Authors:  Min Chen;  Yang Chen;  En-Gui Fan
Favorite  |  View/Download:1/0  |  Submit date:2019/07/22
Exceptional solutions to the Painleve VI equation associated with the generalized Jacobi weight Journal article
RANDOM MATRICES-THEORY AND APPLICATIONS, 2017,Volume: 6,Issue: 1
Authors:  Lyu, Shulin;  Chen, Yang
Favorite  |  View/Download:10/0  |  Submit date:2018/10/30
Hankel determinants  asymptotic expansions  Painleve equations  
Exceptional solutions to the Painlevé VI equation associated with the generalized Jacobi weight Journal article
Random Matrices: Theory and Application, 2017,Volume: 6,Issue: 1
Authors:  Lyu S.;  Chen Y.
Favorite  |  View/Download:4/0  |  Submit date:2019/02/12
Asymptotic Expansions  Hankel Determinants  Painléve Equations  
Kernels and point processes associated withWhittaker functions Journal article
Journal of Mathematical Physics, 2016,Volume: 57,Issue: 9
Authors:  Gordon Blower;  Yang Chen
Favorite  |  View/Download:3/0  |  Submit date:2019/06/03
Hankel Determinants  Painlev ́e Differential Equations  
Perturbed Laguerre unitary ensembles, Hankel determinants, and information theory Journal article
Mathematical Methods in the Applied Sciences, 2015,Volume: 38,Issue: 18,Page: 4840-4851
Authors:  Basor E.;  Chen Y.
Favorite  |  View/Download:3/0  |  Submit date:2019/02/12
15b52  34m55